# SDR AWXA0000120

- Difficulty date: March 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6943523
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SEAT TRACK IN FWD CABIN, FS 294.5 RBL 24 CORRODED.  REMOVED SEAT TRACK IAW 737 SRM 51-30-2, FABRICATED AND INSTALLED SEAT TRACK FROM (BAC 1520-792 7178T6 / 511 R 659935) IAW B737 SRM 51-30-2.
